| Model Number |
NV-2-8-HELIX |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that a concerto helix coil was detached before use.No patient symptoms or complications were associated with this event.It was unknown what condition was being treated or what the patient's blood flow and vessel tortuosity were.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received stating that the procedure was completed by using a new product.The cause of the premature detachment was not determined.
Additional Manufacturer Narrative
Product analysis as found condition (condition of returned device): a concerto coil was returned for analysis within a shipping box; within sealed biohazard pouch; within an opened concerto implant coil outer carton; within an opened concerto implant coil inner pouch and within a dispenser track.The concerto implant coil was returned within introducer sheath.Visual inspection/damage location details: the actuator interface was securely attached to the coupler tube.No evidence of mechanical detachment using an instant detacher was found at this location.The break indicator was found intact.This is indicative that a manual detachment was not performed.The concerto pushwire was found to be bent at ~26.3cm, at ~82.8cm and kinked at ~98.4cm from proximal end.The coin was found still against the lumen stop.The shield coil was found intact with the implant coil still attached.The implant coil was found to be stretched and damaged with the polypropylene filament intact within introducer sheath.No other anomalies were observed.Testing/analysis (including sem reports): n/a.Conclusion: based on the analysis performed, the customers report of ¿premature detachment¿ was unable to be confirmed as the pushwire was returned with the implant coil still attached.There was no malfunction of the device or non-conformance to specification identified that led to a premature detachment.There is no indication that the event is related to a potential manufacturing issue.Based on the analysis performed, the customers report of ¿product damaged/deformed out of pkg¿ was confirmed as the concerto implant coil was found to be damaged upon return.It is possible the implant coil became damaged during removal from packaging.However, it is unable to be determined if the damage occurred prior to removal from the packaging or after removal.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.